# SDR UPS98227428

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE STRUT OVERHEAT LIGHT ILLUMINATED DURING FLT.  ENGINE WAS SHUTDOWN FOR REMAINDER OF FLIGHT.  FOUND BACKSHELL LOOSE ON OVERHEAT LOOP AT STATION NR 48.  RAN ENGINE AND OPS CKS OK.
